# SDR CALA9600958

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180-195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOOR SUPPORT INBOARD OF FORWARD ENTRY DOOR AT STA 180 TO 195.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
